# SDR HEEA0012784

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Engine: Pwa PT6T3B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Cartridge
- Part number: 2C273
- Condition: Leaking
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND PLUG ON OUTSIDE END OF CARTRIDGE TO BE LEAKING FUEL. FOUND ADAPTER THAT HOLDS PLUG HAS EXCESSIVE PLAY.
